# SDR NACA2022121600001

- Difficulty date: December 16, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 108,032 hours, 18,262 cycles
- Engine: Ge CF680C2B6
- Engine time: 8,341 hours, 2,675 cycles
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Fuel Feed
- Condition: Erratic
- Location: Left Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LH ENGINE FUEL FLOW ERRATIC WHEN ENG ANTI-ICE TURNED ON. CLEANED AND RESECURED CONNECTORS D17066, D4210 AND D4212 PER WDM 73-31-11. ENG GROUND TEST AND OPS TEST OK AND OBSERVED ON FLIGHTS, FF LH ENG SYS OK NO ISSUES.
